We compute the asymptotic expansion of the volume of small sub-Riemannian balls in a contact 3‑dimensional manifold, and we express the first meaningful geometric coefficients in terms of geometric invariants of the sub-Riemannian structure.

Volume of small balls and sub-Riemannian curvature in 3D contact manifolds / Barilari, Davide; Beschastnyi, Ivan; Lerario, Antonio. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 18:2(2020), pp. 355-384. [10.4310/JSG.2020.v18.n2.a1]

Volume of small balls and sub-Riemannian curvature in 3D contact manifolds

Barilari, Davide;Beschastnyi, Ivan;Lerario, Antonio
2020-01-01

Abstract

We compute the asymptotic expansion of the volume of small sub-Riemannian balls in a contact 3‑dimensional manifold, and we express the first meaningful geometric coefficients in terms of geometric invariants of the sub-Riemannian structure.
18
2
355
384
https://www.intlpress.com/site/pub/pages/journals/items/jsg/content/vols/0018/0002/a001/index.php
https://arxiv.org/abs/1802.10155v2
Barilari, Davide; Beschastnyi, Ivan; Lerario, Antonio
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/112660
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact